# SDR IPXA2016022499871

- Difficulty date: February 1, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS789.  REPAIRED BEADED DOUBLER BETWEEN BS 789-795 IAW SRM 57-40-02, REPAIR 15, FIG. 203.
